# SDR CALA2025071606624

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 58,079 hours, 29,604 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE FLIGHT ATTENDANTS REPORT BURNING ODOR THROUGHOUT CABIN.   MX TO COMPLETE TSM 05-50-00-810-831-A RAN BOTH PACKS 1 AND 2 FOR 40 MINUTES NO BURNING SMELL THROUGHOUT CABIN AT THIS TIME.  FOUND POSSIBLE BURNING SMELL IN THE AFT GALLEY WHILE OPERATING AFT GALLEY CHILLER. STRONG COFFEE SCENT REPLICATED THE BURNING SCENT. CLEANED AFT GALLEY COUNTER OF COFFEE RESIDUE AND NO SMOKE OR BURNING SCENT PRESENT AT THIS TIME.  PERFORMED OPS CHECK ON AFT GALLEY CHILLER, OPS CHECKS GOOD ON AFT GALLEY CHILLER AT THIS TIME.  NO HISTORY OF THIS ISSUE.
